# SDR UALA2012081004359

- Difficulty date: August 9, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 46,420 hours, 12,014 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT DOOR ATTENDANT SEAT EMERGENCY LIGHT BATTERY OP TEST FAILED.  EMERGENCY LIGHT BATTERY REPLACED AND OP TESTED NORMAL.
